Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Jacksonville, FL

April 4, 2017Alachua County, Bradford County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 7:46 AM EDT for Alachua County, Bradford County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2017, 7:46 AM EDT (11:46 UTC)
Expired
Apr 4, 2017, 8:30 AM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Alachua County, FL, Bradford County, FL

The radar

The Jacksonville radar (KJAX), 101 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

245 
WUUS52 KJAX 041146
SVRJAX
FLC001-007-041230-
/O.NEW.KJAX.SV.W.0076.170404T1146Z-170404T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
746 AM EDT TUE APR 4 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Central Alachua County in northern Florida...
  Southeastern Bradford County in northern Florida...

* Until 830 AM EDT

* At 746 AM EDT, a severe thunderstorm was located near Gainesville,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Gainesville, Keystone Heights, University Of Florida, Orange
  Heights, Gainesville Airport, Sampson, Waldo and Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2959 8247 2970 8254 2996 8222 2984 8204
      2973 8205
TIME...MOT...LOC 1146Z 235DEG 32KT 2969 8241 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NELSON
1 follow-up statement
397 
WWUS52 KJAX 041212
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
812 AM EDT TUE APR 4 2017

FLC007-041221-
/O.CAN.KJAX.SV.W.0076.000000T0000Z-170404T1230Z/
Bradford FL-
812 AM EDT TUE APR 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 2959 8247 2970 8254 2984 8219 2974 8206
      2973 8205
TIME...MOT...LOC 1211Z 249DEG 29KT 2972 8217 

$$

FLC001-041230-
/O.CON.KJAX.SV.W.0076.000000T0000Z-170404T1230Z/
Alachua FL-
812 AM EDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR CENTRAL ALACHUA COUNTY...

At 811 AM EDT, a severe thunderstorm was located over Orange Heights,
or 7 miles west of Melrose, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gainesville, Orange Heights, University Of Florida, Gainesville
Airport and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2959 8247 2970 8254 2984 8219 2974 8206
      2973 8205
TIME...MOT...LOC 1211Z 249DEG 29KT 2972 8217 

HAIL...<.75IN
WIND...60MPH
 
$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:45 AM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 4, 3:45 AM EDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
345 AM EDT Tue Apr 4 2017

...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY...

.NEAR TERM /Today-Tonight/...

This Morning...Much needed rainfall occurring along the FL/GA
border and I-10 corridor of NE FL although the band of convection
will continue to contain a few stronger to possibly severe storms
with gusty winds and small hail through the mid-morning hours as
it slowly shifts to the south and shifts to the GNV/SGJ corridor
by late morning and weakens in intensity. Normally this would be a
more significant flood threat but the lack of rainfall this year
should allow only temporary/minor flood problems as expecting
area-wide amounts of 1-2 inches with isolated higher totals to 4
inches across the Suwannee River Valley. Gusty S/SW winds will
continue in and around convection through the morning at 15-25G35
mph at times.

This afternoon...Band of convection across NE FL should become
more disorganized as it loses upper level support with just
scattered shower/storm activity while only isolated activity is
expected through the day across SE GA. Mostly Cloudy to overcast
skies will limit heating with generally highs in the lower 80s
and gusty S/SW winds at 15-20G25-30 mph will slowly weaken
towards late afternoon.

Tonight...Band of deep moisture will lift slowly to the north
across SE GA and approaching storm system will begin to trigger
scattered showers/storms across that region while overcast skies
will remain across NE FL early, then low level SW flow out of the
GOMEX will spread low stratus across NE FL/inland SE GA after
midnight with very low ceilings but surface winds remaining at 5
mph or greater should keep visibilities generally greater than 3
miles or so. Another mild night ahead with lows in the upper 60s
to near 70.

.SHORT TERM /Wednesday and Wednesday Night/...

Wednesday will be windy and hot in northeast Florida, with the
warmest temps (Lower 90s) expected along the I-95 corridor of
northeast Florida, thanks to gusty southwest winds and plenty of
sunshine. A wind advisory may be needed on Wednesday.

Warm front should be positioned near the northern border of our
forecast area (Altamaha River Basin) on Wednesday and this
coupled with a warm southwesterly flow and a series of upper
level disturbances should support at least scattered storms
across portions of southeast Georgia on Wednesday, and a few
of these storms may become severe with damaging winds and large
hail.

Still appears as though a squall line on the leading edge of a
fairly strong late season upper trough will approach our area
Wednesday afternoon, and then move through our area Wednesday
night. Model soundings continue to indicate an environment with
high effective bulk shear values and decent MUCAPE (even in the
middle of the night).

The large scale ascent and upper level support coupled with these
shear/cape values would be supportive of organized severe
thunderstorms Wednesday night. The GFS is still not quite as
robust but still shows at least some potential for severe weather.
Damaging winds, large hail, heavy rainfall and even isolated
tornadoes could become legitimate threats in our area, especially
across southeast Georgia. Later forecasts will continue to refine
the threat for our area. All interests should continue to closely
monitor the situation.

.LONG TERM /Thursday through Monday/...

A strong cold front will push south of our forecast area Thursday
morning, bringing an end to the threat of showers and storms.
Significantly drier air will filter into the region during the day
on Thursday and max temps will be about 15 degrees cooler than
recent days. Min temps will become significantly cooler Thursday
night, which will be almost a 25 to 30 degree change, with
ensemble guidance still suggesting potential for inland temps
dropping down into the 30s Friday night.

Windy conditions will prevail Thursday and Friday with cold air
advection continuing into Friday as the upper trough digs into the
southeast. Another wind advisory may be needed on Thursday. Max
temps Friday and Saturday will be below normal despite plenty of
sunshine. Temps will quickly rebound on Sunday and Monday as the
trough pulls away and ridging builds in.

&&

.AVIATION...
Wide range of weather at the TAF sites as main TSTM complex will
continue to track into the JAX metro TAF sites this morning with
gusty winds and TEMPO MVFR/IFR CIGS/VSBYS at times, then shift
southward and should impact the GNV/SGJ areas btwn 12-16z. KSSI
will remain north of most of the activity today with just a few
showers/storms in the Vicinity. Model trends showing shower/storm
activity fading after 18z and will leave VFR conds with some VCSH
through about 00z, then SW flow at the surface will bring low
level moisture and low level MVFR CIGS in the 1000-1500 ft range
out of the GOMEX and across TAF sites starting with GNV around 03z
and pushing into the remainder of sites by 06z. CIGS may end up
lower in the 500-1000 ft range but will just lowering trend for
now.

&&

.MARINE...
Small Craft Advisories will remain for the offshore waters as
S/SW winds of 20 to 25 knots continue this morning with SCEC for
the nearshore waters with S/SW winds at 15-20 knots with seas 3-5
ft nearshore and 5-7 ft offshore. For this afternoon through
tonight expect a general S/SW flow around 15 knots with seas 3-6
ft. Then ahead of next storm system on Wednesday expect SW winds
to increase to 25-30 knots by Wed Night with gusts to gale force
possible and Gale Warnings may be required. Winds remain near gale
force at 25-30 knots and veer to W and NW on Thu and Thu Night and
possible Gale Warnings may continue. Small Craft Advisories
continue in the offshore NW flow behind the front on Friday then
begin to weaken on Saturday as High pressure builds into the
region.

Rip Currents: Low Risk in the developing offshore flow both Today
and Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  83  67  85  57 /  10  40  50  70
SSI  78  69  83  62 /  60  40  30  70
JAX  83  69  90  64 /  70  20  20  70
SGJ  81  69  90  66 /  50  10  10  50
GNV  83  68  90  63 /  80  10  10  70
OCF  83  67  91  65 /  60   0  10  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Small Craft Advisory until 4 AM EDT early this morning for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Hess/Shuler/Peterson
Hazardous weather outlook, Apr 4, 4:01 AM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
401 AM EDT Tue Apr 4 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-051000-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
401 AM EDT Tue Apr 4 2017

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS...

...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Band of Strong Thunderstorms with locally heavy rainfall and gusty
winds from the FL/GA border southward across Northeast Florida
will continue this morning before fading this afternoon. A few
storms may become strong to severe at times with damaging winds
and large hail. Locally heavy rainfall is possible with temporary
and minor flooding issues at times.

Small Craft Advisory will remain in effect through the afternoon
for the offshore waters.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Local storm report, Apr 4, 6:19 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 AM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TSTM WND GST     5 NNE ORANGE PARK       30.24N 81.67W
04/04/2017  M49.00 MPH       DUVAL              FL   ASOS

            MEASURED WIND GUST OF 49 MPH REPORTED OUT OF THE
            SOUTHEAST AT NAVAL AIR STATION JACKSONVILLE.

&&

WCORLESS
Local storm report, Apr 4, 6:26 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 AM EDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     TSTM WND GST     ARLINGTON               30.34N 81.60W
04/04/2017  M51 MPH          DUVAL              FL   ASOS

            MEASURED WIND GUST TO 51 MPH OUT OF THE SOUTHEAST AT
            CRAIG AIRPORT.

&&

WCORLESS
Special weather statement, Apr 4, 6:40 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
640 AM EDT TUE APR 4 2017

FLZ021>023-025-030>033-035>037-125-041130-
Columbia FL-Inland Duval FL-St. Johns FL-Baker FL-Putnam FL-Union FL-
Suwannee FL-Alachua FL-Bradford FL-Coastal Duval FL-Clay FL-
Gilchrist FL-
640 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...NORTHERN
ALACHUA...BRADFORD...ST. JOHNS...NORTH CENTRAL PUTNAM...SOUTHERN
BAKER...UNION...SOUTHEASTERN SUWANNEE...SOUTHERN COLUMBIA...CLAY AND
SOUTHERN DUVAL COUNTIES UNTIL 730 AM EDT...

At 638 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Ichetucknee Spring to South
Ponte Vedra. The line of storms was slowly drifting southward with
individual storms within the line moving east at around 25 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Saint Augustine, Lake City, Orange Park, Green Cove Springs, Starke,
Lake Butler, Keystone Heights, Bell, Raiford and Worthington Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2972 8289 2982 8291 2988 8287 2989 8292
      3021 8299 3023 8134 2979 8119
TIME...MOT...LOC 1038Z 330DEG 10KT 2996 8288 3001 8132

SHULER
Special weather statement, Apr 4, 7:35 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
735 AM EDT TUE APR 4 2017

FLZ032-033-037-041230-
St. Johns FL-Putnam FL-Clay FL-
735 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...NORTHEASTERN PUTNAM
AND EAST CENTRAL CLAY COUNTIES UNTIL 830 AM EDT...

At 735 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bostwick, or 10 miles north of Palatka, moving east at 40 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Saint Augustine, Green Cove Springs, Hastings, Fruit Cove, World Golf
Village, Saint Augustine Beach, Nocatee, Durbin, Vilano Beach and
Switzerland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2975 8118 2970 8158 3004 8180 3011 8154
      3010 8154 3011 8144 3015 8143 3018 8133
      3015 8131
TIME...MOT...LOC 1135Z 254DEG 33KT 2980 8170

NELSON
Special weather statement, Apr 4, 7:39 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 AM EDT TUE APR 4 2017

FLZ031-032-036-037-041245-
Putnam FL-Alachua FL-Bradford FL-Clay FL-
739 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA...SOUTHEASTERN
BRADFORD...NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 845 AM
EDT...

At 739 AM EDT, Doppler radar was tracking a strong thunderstorm near
University Of Florida, or near Gainesville, moving east at 50 mph.

Excessive cloud-to-ground lightning and Wind gusts of 40 to 50 mph
can be expected along with possible minor damage.

Locations impacted include...
Gainesville, Keystone Heights, Melrose, Alachua, High Springs,
University Of Florida, George's Lake, Lake Geneva, Florahome and
Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2968 8154 2955 8265 2980 8266 3002 8173
TIME...MOT...LOC 1139Z 252DEG 42KT 2966 8243

NELSON
Special weather statement, Apr 4, 7:42 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
742 AM EDT TUE APR 4 2017

FLZ021>023-025-030>032-035-041245-
Columbia FL-Inland Duval FL-Baker FL-Union FL-Suwannee FL-
Bradford FL-Clay FL-Gilchrist FL-
742 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...NORTHEASTERN
BRADFORD...BAKER...UNION...CENTRAL SUWANNEE...COLUMBIA...NORTHWESTERN
CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL 845 AM EDT...

At 742 AM EDT, Doppler radar was tracking a strong thunderstorm over
Obrien, or 9 miles northwest of Ichetucknee Spring, moving northeast
at 40 mph.

Excessive cloud-to-ground lightning and Wind gusts of 40 to 50 mph
can be expected along with possible minor damage.

Locations impacted include...
Lake City, Lake Butler, Raiford, Ichetucknee Spring, Columbia,
Taylor, Macclenny, Fort White, Glen St. Mary and Palestine Community.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3045 8226 3038 8219 3036 8215 3015 8188
      2994 8248 2994 8252 2990 8257 2977 8294
      2980 8292 2981 8293 2983 8289 2988 8287
      2990 8290 2989 8292 2996 8293 2996 8295
      3008 8307 3011 8312 3010 8321 3016 8324
TIME...MOT...LOC 1142Z 243DEG 35KT 3004 8289

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:17 PM EDTSpecial Weather StatementJAXHamilton, Suwannee43 min
Apr 3, 8:34 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee41 min
Apr 3, 9:17 PM EDTSpecial Marine WarningJAX88 min
Apr 3, 9:23 PM EDTSpecial Weather StatementJAXHamilton52 min
Apr 3, 9:58 PM EDTSpecial Weather StatementJAXSuwannee47 min
Apr 3, 10:39 PM EDTSpecial Weather StatementJAXColumbia, Suwannee51 min
Apr 3, 11:27 PM EDTSpecial Weather StatementJAXSuwannee48 min
Apr 4, 12:22 AM EDTSpecial Weather StatementJAXSuwannee38 min
Apr 4, 12:59 AM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee46 min
Apr 4, 1:34 AM EDTSevere Thunderstorm WarningJAXBradford, Columbia, Union41 min
Apr 4, 1:48 AM EDTSpecial Weather StatementJAXColumbia, Suwannee42 min
Apr 4, 2:51 AM EDTAreal Flood AdvisoryJAXSuwannee3 hr
Apr 4, 2:56 AM EDTSpecial Weather StatementJAXDuval49 min
Apr 4, 3:43 AM EDTSpecial Marine WarningJAX92 min
Apr 4, 3:46 AM EDTSpecial Weather StatementJAXDuval59 min
Apr 4, 4:01 AM EDTSpecial Weather StatementJAXDuval74 min
Apr 4, 4:34 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns41 min
Apr 4, 5:24 AM EDTSpecial Weather StatementJAXDuval51 min
Apr 4, 5:36 AM EDTAreal Flood WarningJAXBaker, Bradford, Columbia, Hamilton, Suwannee, Union6 hr
Apr 4, 5:47 AM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns3 hr
Apr 4, 6:19 AM EDTSpecial Weather StatementJAXDuval41 min
Apr 4, 6:23 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns22 min
Apr 4, 6:27 AM EDTSpecial Marine WarningJAX63 min
Apr 4, 6:40 AM EDTSpecial Weather StatementJAXBradford, Clay, Saint Johns, Union50 min
Apr 4, 6:52 AM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee36 min
Apr 4, 6:59 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam46 min
Apr 4, 7:09 AM EDTSpecial Marine WarningJAX111 min
Apr 4, 7:09 AM EDTSevere Thunderstorm WarningJAXDuval17 min
Apr 4, 7:31 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more119 min
Apr 4, 7:35 AM EDTSpecial Weather StatementJAXSaint Johns55 min
Apr 4, 7:39 AM EDTSpecial Weather StatementJAXAlachua, Clay66 min
Apr 4, 7:42 AM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee, Union63 min
Apr 4, 8:00 AM EDTSevere Thunderstorm WarningJAXAlachua45 min
Apr 4, 8:24 AM EDTAreal Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union3 hr
Apr 4, 8:37 AM EDTSpecial Weather StatementJAXFlagler38 min
Apr 4, 8:40 AM EDTSevere Thunderstorm WarningJAXAlachua, Putnam65 min
Apr 4, 9:00 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion45 min
Apr 4, 9:10 AM EDTTornado WarningJAXMarion35 min
Apr 4, 9:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 4, 9:21 AM EDTTornado WarningJAXAlachua, Marion24 min
Apr 4, 9:24 AM EDTSpecial Weather StatementJAXFlagler51 min
Apr 4, 9:34 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more3 hr
Apr 4, 9:43 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam62 min
Apr 4, 10:15 AM EDTSpecial Weather StatementJAXFlagler, Putnam45 min
Apr 4, 10:46 AM EDTSpecial Weather StatementJAXMarion44 min
Apr 4, 10:54 AM EDTAreal Flood AdvisoryJAXAlachua, Flagler, Marion, Putnam, Saint Johns81 min
Apr 4, 11:07 AM EDTSpecial Weather StatementJAXFlagler68 min
Apr 4, 11:30 AM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more60 min
Apr 4, 11:30 AM EDTSevere Thunderstorm WarningJAXMarion45 min
Apr 4, 12:12 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam63 min
Apr 4, 12:34 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more116 min
Apr 4, 12:38 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Flagler, Marion, Putnam2 hr
Apr 4, 1:01 PM EDTSpecial Weather StatementJAXFlagler44 min
Apr 4, 1:22 PM EDTSpecial Marine WarningJAX53 min
Apr 4, 3:23 PM EDTSevere Thunderstorm WarningJAXMarion52 min
Apr 4, 4:08 PM EDTSpecial Weather StatementJAXMarion37 min
Apr 4, 4:27 PM EDTSevere Thunderstorm WarningJAXMarion9 min
Apr 4, 5:46 PM EDTSpecial Weather StatementJAXSuwannee29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.